| Model Number |
CCWET5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
10/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient was not good with current level of vision.The lens was exchanged for another lens model 01 month 20 days following the initial procedure.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received, there was no patient harm.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).